# SDR QXEA0002272

- Difficulty date: August 4, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- OBLIQUE FRAME TO FUSELAGE SKIN ATTACH CLIP, AFT SIDE OF FRAME 24-2 AND STRINGER 33 HAS A CRACK IN RADIUS OF CLIP.  RIVET INSTALLED IN CRACKED HOLE, NEEDS WASHER UNDER BUCK TAIL.  REPAIRED IAW FOKKER SRM 51-31-01, 51-10-4 AND 53-02-13 PAGE 7.
